Show simple item record

dc.contributor.authorRao, T.C.S.
dc.date.accessioned2009-01-30T06:32:51Z
dc.date.available2009-01-30T06:32:51Z
dc.date.issued1990
dc.identifier.citationIndian Journal of Earth Sciences., Vol.17; 14-22
dc.identifier.urihttp://drs.nio.org/drs/handle/2264/2502
dc.description.abstractTwo-dimensional step and dyke models are extensively used for modelling magnetic anomalies as they are compatable with many planar two-dimcnsional geological structures. The anomalies for these models are obtained by employing different formulae for bodies of different shapes. A procedure has been evolved to compute the anomalies for all types of step and dyke models from a single formula by suitably reorienting the 'step model and by redefining its edges and the slope or dip angle. This method also facilitates calculation of the anomalies for a vertical dyke with sloping surface and infinite depth extension.
dc.language.isoen
dc.publisherIndian Society of Earth Sciences
dc.rightsCopyright [1990]. All efforts have been made to respect the copyright to the best of our knowledge. Inadvertent omissions, if brought to our notice, stand for correction and withdrawal of document from this repository.
dc.titleA method for geometric modelling of magnetic anomalies: Two dimensional bodies
dc.typeJournal Article


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record